# SDR AALA20150820008

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 12,726 hours, 5,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 111A7202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SUPPORT BEAM, OTBD OF PNEUMATIC DOOR WORN THROUGH.  INSTALLED DOUBLER & FILLER REPAIR IAW EA 253814 DATED 08 20 2015.
